PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 165-173
Tytuł artykułu

Some Remarks on Dirac Structures and Poisson Reductions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Dirac structures are characterized in terms of their characteristic pairs defined in this note and then Poisson reductions are discussed from the point of view of Dirac structures.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
165-173
Opis fizyczny
Daty
wydano
2000
Twórcy
autor
  • Department of Mathematics, Peking University, Beijing, 100871, China
Bibliografia
  • [1] A. Alekseev and Y. Kosmann-Schwarzbach, Manin pairs and moment maps, preprint.
  • [2] T. J. Courant, Dirac manifolds, Trans. A.M.S. 319 (1990), 631-661.
  • [3] A. Diatta and A. Medina, Poisson homogeneous spaces of a Poisson Lie group, preprint.
  • [4] T. Kimura, Generalized classical BRST cohomology and reduction of Poisson manifolds, Commun. Math. Phys. 151 (1993), 155-182.
  • [5] Y. Kosmann-Schwarzbach, Exact Gerstenhaber algebras and Lie bialgebroids, Acta Appl. Math. 41 (1995), 153-165.
  • [6] Z.-J. Liu, A. Weinstein and P. Xu, Manin triples for Lie bialgebroids, J. Diff. Geom. 45 (1997), 547-574.
  • [7] Z.-J. Liu, A. Weinstein and P. Xu, Dirac structures and Poisson homogeneous spaces, Commun. Math. Phys. 192 (1998), 121-144.
  • [8] J.-H. Lu, Momentum mappings and reductions of Poisson actions, in: Symplectic Geometry, Groupoids and Integrable Systems, P. Dazord and A. Weinstein, eds., Springer-Verlag 1991, 209-226.
  • [9] K. Mackenzie and P. Xu, Lie bialgebroids and Poisson groupoids, Duke Math. J. 18 (1994), 415-452.
  • [10] J. E. Marsden and T. Ratiu, Reduction of Poisson manifolds, Lett. Math. Phys. 11 (1986), 161-169.
  • [11] K. Mikami and A. Weinstein, Moments and reduction for symplectic groupoid actions, Publ. RIMS Kyoto Univ. 24 (1988), 121-140.
  • [12] J. Stasheff, Homological reduction of constrained Poisson algebras, J. Diff. Geom. 45 (1997), 221-240.
  • [13] A. Weinstein, Coisotropic calculus and Poisson groupoids, J. Math. Soc. Japan 40 (1988), 705-727.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p165bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.